# SDR CALA2013090290902

- Difficulty date: August 30, 2013
- Submitted: September 3, 2013
- Operation: Air carrier
- Aircraft: N590UA
- Make and model: Boeing 757222
- Aircraft serial: 28708
- Aircraft time: 61,481 hours, 17,135 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1640 FLOOR BEAM UPPER T CAP CORRODED AT LBL 2. ACCOMPLISHED FLOOR BEAM UPPER CHORD REPAIR AT BS 1640, LBL 11-RBL 64 IAW ECRA 5310-05536 REPAIR 3.  THIS REPAIR IS STRUCTURALLY ACCEPTABLE AS A CAT "A" REPAIR.
